Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2008

Almost Graded Prime Ideals

Ameer Jaber, Malik Bataineh & Hani Khashan

Journal of Mathematics and Statistics, Volume 4, Issue 4, pp. 231–235 · doi.org/10.3844/jmssp.2008.231.235

7,030 accesses4,772 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem Statement: Graded commutative ring with unity over an abelian group were introduced by many authors such as T. Y. Lam and C. T. C. Wall, and almost prime ideals over commutative rings with unity were introduced by S.M. Batwadeker and P.K. Sharma, and this forced us to try to extend the theory of almost and n-almost prime ideals to the graded case. Approach: We develop the theory of almost and n-almost prime ideals to the graded case. Results: We extended some basic results about almost and n-almost prime ideals to the graded case, and then we gave a relationship between n-almost graded prime ideals and weakly graded prime ideals. Conclusion: The extended results about almost and n-almost graded prime ideals allow us to classify further properties about almost graded prime ideals. 2000 AMS Mathematics Subject Classification: 13 A 02.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jaber, A., Bataineh, M. & Khashan, H. (2008). Almost Graded Prime Ideals. Journal of Mathematics and Statistics, 4(4), 231–235. https://doi.org/10.3844/jmssp.2008.231.235

Licence
© Science Publications
Issue
Volume 4, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Almost Graded Prime IdealsJournal of Mathematics and Statistics · Volume 4, Issue 4 · pp. 231–235 · © Science PublicationsDownload